MAUDE Adverse Event Report: MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5092-52
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead was undersensing.The lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE SP NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7413742
Report Number2649622-2018-03165
Device Sequence Number16553422
Product Code DTB
UDI-Device Identifier00643169590670
UDI-Public00643169590670
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/07/2018
Device Model Number5092-52
Device Catalogue Number5092-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR